Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 3, 2015, 9:12 PM MDT for Cache County, Rich County, Utah. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2015, 9:12 PM MDT (03:12 UTC)
- Expired
- Jun 3, 2015, 9:45 PM MDT
- In force
- 33 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Cache County, UT, Rich County, UT
The radar
The Salt Lake City radar (KMTX), 116 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 3.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 3107 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS55 KSLC 040312
SVRSLC
UTC005-033-040345-
/O.NEW.KSLC.SV.W.0032.150604T0312Z-150604T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
912 PM MDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CACHE COUNTY IN UTAH...
RICH COUNTY IN UTAH...
* UNTIL 945 PM MDT
* AT 912 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 8 MILES SOUTHWEST OF GARDEN...OR 10 MILES WEST OF
LAKETOWN...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
RANDOLPH...LAKETOWN...GARDEN CITY...WOODRUFF...GARDEN...
MEADOWVILLE...LAKOTA AND PICKELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
IF ON OR NEAR BEAR LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4198 11105 4136 11104 4134 11106 4166 11171
4199 11153 4200 11109
TIME...MOT...LOC 0312Z 226DEG 28KT 4178 11151
$$
CRK1 follow-up statement
637
WWUS55 KSLC 040343
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
943 PM MDT WED JUN 3 2015
UTC005-033-040352-
/O.EXP.KSLC.SV.W.0032.000000T0000Z-150604T0345Z/
CACHE UT-RICH UT-
943 PM MDT WED JUN 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CACHE AND RICH
COUNTIES WILL EXPIRE AT 945 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. WIND GUSTS TO 50 MPH ARE STILL POSSIBLE WITH THIS STORM.
THIS INCLUDES BEAR LAKE.
LAT...LON 4198 11105 4136 11104 4134 11106 4166 11171
4199 11153 4200 11109
TIME...MOT...LOC 0340Z 226DEG 28KT 4178 11151
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:23 PM MDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 3, 4:23 PM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 423 PM MDT WED JUN 3 2015 .SYNOPSIS...A PROGRESSIVE SHORT WAVE WILL CONTINUE TO MOVE THROUGH NORTHERN UTAH THIS EVENING. A CLOSED LOW OFF THE CALIFORNIA COAST WILL BEGIN TO SEND MOISTURE NORTH INTO UTAH ON FRIDAY...CONTINUING INTO THE WEEKEND. && .SHORT TERM (THROUGH 06Z FRIDAY)...A BROAD AND FAIRLY DIFFUSE UPPER LEVEL TROUGH RESIDES ACROSS THE WESTERN CONUS THIS AFTERNOON...WITH A SERIES OF EMBEDDED SHORTWAVE FEATURES ROTATING THROUGH THE ASSOCIATED CYCLONIC FLOW. ONE SUCH WAVE IS CURRENTLY WORKING ITS WAY ACROSS NORTHEAST NV...WITH THE ENTRANCE REGION OF THE ATTENDANT JET EXTENDING ACROSS NORTHERN UT. MEANWHILE A RESIDUAL FRONTAL BOUNDARY RESIDES ACROSS CENTRAL UT THIS AFTERNOON...SERVING AS A DEMARCATION ZONE BETWEEN A VERY DRY AIRMASS TO THE SOUTH...AND A SLIGHTLY COOLER AND MORE MOIST AIRMASS ACROSS NORTHERN UT. THIS MODEST MOISTURE COUPLED WITH DAYTIME HEATING HAS RESULTED IN SURFACE BASED INSTABILITY ACROSS NORTHERN UT...AND WHEN COUPLED WITH DEEP LAYER SHEAR VALUES NEAR 30 KTS WILL SUPPORT A CHANCE OF ORGANIZED CONVECTION THROUGH THIS EVENING. HI-RES MODEL GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEPICTING TWO AREAS OF DEVELOPMENT WHICH WOULD IMPACT THE CWA...ONE ACROSS THE NORTHERN WASATCH THIS AFTERNOON WHICH IS CURRENTLY ONGOING...AND THE SECOND ACROSS NORTHWEST UT THIS EVENING AS ONGOING CONVECTION ACROSS NORTHEAST NV SPREADS EASTWARD. STRONG GUSTY WINDS WILL BE POSSIBLE...PARTICULARLY WITH THIS SECONDARY AREA MOVING OUT OF NV. THE NEXT UPSTREAM WAVE CURRENTLY ALONG THE PACIFIC COAST IS FORECAST TO CLOSE OFF AS IT SLIDES SOUTHWARD ALONG THE COAST THURSDAY. THIS WILL ACT TO BACK THE FLOW ACROSS THE FORECAST AREA...ALLOWING THE VERY DRY AIRMASS ACROSS SOUTHERN UT TO SPREAD NORTHWARD. LINGERING MOISTURE ALONG THE ID BORDER REGION WILL MAINTAIN A SMALL THREAT OF HIGH BASED CONVECTION ALONG THE TERRAIN...OTHERWISE THE REMAINDER OF CWA SHOULD REMAIN DRY THURSDAY THROUGH THURSDAY EVENING. .LONG TERM (AFTER 06Z FRIDAY)...SOUTHERLY PROGRESSION OF THE AFOREMENTIONED CLOSED LOW WILL SLOW THURSDAY NIGHT INTO FRIDAY...WITH MEAN POSITION OF UPPER LEVEL CIRCULATION CENTER STAKING GROUND OVER SOCAL. GOOD AGREEMENT REMAINS IN GLOBALS REGARDING FORMATION OF A SIGNIFICANT MOISTURE TAP FROM THE TROPICAL EASTERN PACIFIC /REMNANT MOISTURE AND ENERGY FROM ANDRES/ INTO THE DESERT SOUTHWEST DURING THAT TIME. NAEFS MEAN PW CONTINUES TO INDICATE VALUES SOME 2 TO 3 DEVIATIONS ABOVE NORMAL WITH THIS TAP. BOTH EC/GFS INDICATE FORMATION OF A MODEST VORT LOBE WITHIN ZONE OF INCREASED DIFFLUENCE ALOFT LATE THURSDAY NIGHT THAT WILL TRACK SOUTH TO NORTH THROUGH THE EASTERN HALF OF THE AREA FRIDAY...THIS AIDING INITIAL FORCING/LIFT/PRECIP WITH PASSAGE DURING THE DAY. CONTINUED TO UP POPS TO LIKELY MOST ALL AREAS FROM THE CENTRAL/SOUTHERN MOUNTAINS AND POINTS EAST AS SUCH. WITH CENTER OF THE UPPER CIRCULATION REMAINING TO OUR SOUTH AND WEST FRIDAY NIGHT...AND THE MID LEVEL DEFORMATION WELL TO OUR NORTH AND WEST...DEEP LAYER MOISTURE WILL CONTINUE TO SPREAD NORTH AND WEST ACROSS THE AREA WITH SOME WRAPPING BACK INTO THE LOW INCREASING AREAL COVERAGE OF PRECIP INTO THE WEEKEND. FAVORABLE UPPER JET DYNAMICS COUPLED WITH THE MID LEVEL CIRCULATION TRANSITIONING NORTH INTO WESTERN UTAH WILL PROVIDE SUFFICIENT LIFT FOR WIDESPREAD AND POTENTIALLY SIGNIFICANT PRECIP ACROSS MUCH OF THE AREA SATURDAY. WITH CONTINUED NORTHEAST PROGRESSION OF THIS CIRCULATION AND ELONGATION OF THE UPPER TROUGH EXPECTING THE DEFORMATION TO SLIDE INTO NORTHERN UTAH SUNDAY FOCUSING A CONTINUATION OF SHOWERS ACROSS THE NORTH...WITH A NOTABLE DRY SLOT PUNCHING INTO THE SOUTHERN HALF OF THE STATE AS THE PRIMARY MOISTURE PLUME SHIFTS SOUTH AND EAST OF THE AREA. AFOREMENTIONED DEFORMATION NOW LOOKS TO DECAY ACROSS THE NORTH MONDAY ALLOWING A CONTINUED DOWNWARD TREND IN POPS. BOTTOM LINE...SUBSTANTIAL RAINFALL IS EXPECTED ACROSS NAMELY EAST CENTRAL/SOUTHERN UTAH PERIODICALLY FRIDAY THROUGH SATURDAY. EXPECTING THE POTENTIAL OF FLASH FLOODING OF NORMALLY DRY WASHES AND SLOTS TO INCREASE DURING THAT TIME. CONTINUE TO CHECK LATEST FORECAST DETAILS AND FUTURE FORECASTS DUE TO THE ANOMOLOUS NATURE OF THIS EVENT. && .AVIATION...THE PRIMARY FORECAST CHALLENGE FOR THE KSLC TERMINAL FOCUSES ON GUSTY OUTFLOW WIND/MICROBURST POTENTIAL LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS HAVE DEVELOPED OVER EASTERN NEVADA THIS AFTERNOON AND WILL CONTINUE TO MOVE INTO THEN ACROSS THE WEST DESERT THIS EVENING. WINDOW OF STRONG AND GUSTY WEST/NORTHWEST WINDS AND A 10 PERCENT CHANCE OF LIGHTNING IMPACT WILL BE GREATEST DURING THE 00Z- 04Z TIMEFRAME AS THESE STORMS OR THEIR REMNANTS MOVE THROUGH. && .FIRE WEATHER...DRY SOUTHERLY FLOW WILL PREVAIL ACROSS CENTRAL AND SOUTHERN UTAH THROUGH TONIGHT. LINGERING MOISTURE ACROSS NORTHERN UTAH WILL MAINTAIN A THREAT OF SHOWERS AND THUNDERSTORMS THROUGH THE EVENING. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL ALLOW FOR A VERY DRY SOUTHERLY FLOW ACROSS THE AREA THURSDAY WITH ONLY ISOLATED TERRAIN BASED THUNDERSTORMS NEAR THE IDAHO BORDER. THIS LOW WILL TAP INTO MOISTURE FROM DYING HURRICANE ANDRES AND SWEEP NORTHWARD INTO SOUTHERN UTAH LATE THURSDAY NIGHT...AND ACROSS THE REMAINDER OF UTAH FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE IN FAVORABLE UPSLOPE AREAS OF SOUTHERN AND EASTERN UTAH FRIDAY THROUGH SATURDAY. DRIER WILL WORK ITS WAY INTO THE SOUTHWEST CORNER OF UTAH SATURDAY EVENING AND GRADUALLY SPREADS NORTHWARD SUNDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SEAMAN/MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 3, 5:14 AM MDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 514 AM MDT WED JUN 3 2015 UTZ001>016-019>021-517-518-WYZ021-041200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 514 AM MDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE NORTHERN OUTLOOK AREA IN THE AFTERNOON AND CONTINUE INTO THE EVENING BEFORE ENDING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT STORM SYSTEM WILL START TO IMPACT THE AREA ON FRIDAY. THIS STORM LOOKS LIKE IT WILL TAP TROPICAL MOISTURE AND BRING A THREAT OF LOCALLY HEAVY RAIN ESPECIALLY IN THE SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Jun 3, 7:31 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
731 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 4 NW MAGNA 40.75N 112.13W
06/03/2015 M62 MPH SALT LAKE UT MESONET
CENTER TAILINGS SENSOR KCC13
&&
CRKLocal storm report, Jun 3, 8:18 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
818 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 3 SW CURLEW JCT 41.94N 113.09W
06/03/2015 M61.00 MPH BOX ELDER UT MESONET
CURLEW JUNCTION SENSOR UTCUR
0720 PM TSTM WND GST 3 SW CURLEW JCT 41.94N 113.09W
06/03/2015 M64.00 MPH BOX ELDER UT MESONET
CURLEW JUNCTION SENSOR UTCUR
&&
CRKSpecial weather statement, Jun 3, 8:27 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
827 PM MDT WED JUN 3 2015
UTZ002-003-005-007-008-040315-
SALT LAKE AND TOOELE VALLEYS UT-NORTHERN WASATCH FRONT UT-
WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WASATCH MOUNTAINS I-
80 NORTH UT-
827 PM MDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALT LAKE AND
CENTRAL DAVIS COUNTIES UNTIL 915 PM MDT...
AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS CAPABLE OF PRODUCING GUSTY WINDS ALONG A LINE EXTENDING FROM
9 MILES NORTHWEST OF MAGNA TO SOUTH JORDAN...AND MOVING NORTHEAST AT
15 MPH.
WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
A WIND GUST TO 55 MPH WAS REPORTED IN WEST JORDAN AROUND 815 PM.
LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...LAYTON...MURRAY...BOUNTIFUL...
FARMINGTON...WEST JORDAN...TAYLORSVILLE...SOUTH JORDAN...MIDVALE...
KAYSVILLE...HOLLADAY...SOUTH SALT LAKE...NORTH SALT LAKE...
CENTERVILLE...WOODS CROSS...WEST BOUNTIFUL...KEARNS...MAGNA AND MOUNT
OLYMPUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
STRONG WINDS WITH THESE SHOWERS MAY OCCUR WELL AHEAD OF ANY RAIN. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4098 11186 4095 11186 4087 11182 4083 11186
4080 11184 4067 11176 4066 11180 4054 11206
4085 11229 4111 11194
TIME...MOT...LOC 0226Z 235DEG 12KT 4083 11217 4055 11199
CRKSpecial weather statement, Jun 3, 8:33 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 833 PM MDT WED JUN 3 2015 UTZ001-007-040315- WASATCH MOUNTAINS I-80 NORTH UT-CACHE VALLEY/UTAH PORTION UT- 833 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CACHE AND NORTHWESTERN RICH COUNTIES UNTIL 915 PM MDT... AT 833 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LEWISTON...OR 10 MILES SOUTH OF PRESTON... MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... LOGAN...SMITHFIELD...LEWISTON...TRENTON...NORTH LOGAN...HYDE PARK... RICHMOND...AMALGA...CORNISH AND BEAVER MTN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4176 11182 4198 11207 4200 11203 4199 11146 TIME...MOT...LOC 0233Z 235DEG 25KT 4195 11192 CRK
Local storm report, Jun 3, 8:54 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
854 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST TRIAL LK 40.84N 111.02W
06/03/2015 M58 MPH SUMMIT UT MESONET
WINDY PEAK - 10662 FT
0540 PM NON-TSTM WND GST SALDURO 40.52N 113.75W
06/03/2015 M60 MPH TOOELE UT MESONET
NORTH SALT FLATS - 4218 FT
0820 PM NON-TSTM WND GST WEST BOUNTIFUL 40.91N 111.92W
06/03/2015 M66 MPH DAVIS UT MESONET
LEGACY PARKWAY - 4215 FT
0720 PM NON-TSTM WND GST CURLEW JCT 41.94N 113.09W
06/03/2015 M64 MPH BOX ELDER UT MESONET
SR-30 AT CURLEW - 4766 FT
0815 PM NON-TSTM WND GST SALINE 41.26N 112.44W
06/03/2015 M60 MPH BOX ELDER UT MESONET
PROMONTORY POINT - 6926 FT
0825 PM NON-TSTM WND GST COPPERTON 40.56N 112.06W
06/03/2015 M58 MPH SALT LAKE UT MESONET
TRANS-JORDAN LANDFILL - 5201 FT
0820 PM NON-TSTM WND GST ELWOOD 41.69N 112.16W
06/03/2015 M58 MPH BOX ELDER UT MESONET
I-15 AT TREMONTON - 4295 FT
0830 PM NON-TSTM WND GST WEST VALLEY CITY 40.63N 112.06W
06/03/2015 M64 MPH SALT LAKE UT MESONET
BACCUS HIGHWAY - 5172 FT
0830 PM NON-TSTM WND GST COPPERTON 40.58N 112.03W
06/03/2015 M71 MPH SALT LAKE UT MESONET
MOUNTAIN VIEW AT DANNON WAY - 4910 FT
0840 PM NON-TSTM WND GST PLYMOUTH 41.89N 112.17W
06/03/2015 M65 MPH BOX ELDER UT MESONET
I-15 AT PLYMOUTH - 4495 FT
&&Local storm report, Jun 3, 9:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
909 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
06/03/2015 M60.00 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR DPG25
0700 PM TSTM WND GST 4 NW MAGNA 40.75N 112.13W
06/03/2015 M62.00 MPH SALT LAKE UT MESONET
CENTER TAILINGS SENSOR KCC13
0710 PM TSTM WND GST 3 SW CURLEW JCT 41.94N 113.09W
06/03/2015 M61.00 MPH BOX ELDER UT MESONET
CURLEW JUNCTION SENSOR UTCUR
0720 PM TSTM WND GST 3 SW CURLEW JCT 41.94N 113.09W
06/03/2015 M64.00 MPH BOX ELDER UT MESONET
CURLEW JUNCTION SENSOR UTCUR
0815 PM TSTM WND GST 15 W WEST WARREN 41.26N 112.44W
06/03/2015 M60.00 MPH BOX ELDER UT MESONET
PROMONTORY POINT - 6926 FT
0820 PM TSTM WND GST 4 NW BOUNTIFUL 40.91N 111.92W
06/03/2015 M66.00 MPH DAVIS UT MESONET
LEGACY PARKWAY - 4215 FT
0820 PM TSTM WND GST 2 SSE TREMONTON 41.69N 112.16W
06/03/2015 M58.00 MPH BOX ELDER UT MESONET
I-15 AT TREMONTON - 4295 FT
0825 PM TSTM WND GST 3 NNW HERRIMAN 40.56N 112.06W
06/03/2015 M58.00 MPH SALT LAKE UT MESONET
TRANS-JORDAN LANDFILL - 5201 FT
0830 PM TSTM WND GST 5 SSW WEST VALLEY CITY 40.63N 112.06W
06/03/2015 M64.00 MPH SALT LAKE UT MESONET
BACCUS HIGHWAY - 5172 FT
0830 PM TSTM WND GST 2 SW WEST JORDAN 40.58N 112.03W
06/03/2015 M71.00 MPH SALT LAKE UT MESONET
MOUNTAIN VIEW AT DANNON WAY - 4910 FT
0840 PM TSTM WND GST 2 NW PLYMOUTH 41.89N 112.17W
06/03/2015 M65.00 MPH BOX ELDER UT MESONET
I-15 AT PLYMOUTH - 4495 FT
&&
MPSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:39 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 51 min |
| Jun 3, 7:11 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 34 min |
| Jun 3, 7:16 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 29 min |
| Jun 3, 7:30 PM MDT | Flash Flood Warning | SLC | Tooele | 3 hr |
| Jun 3, 7:41 PM MDT | Severe Thunderstorm Warning | SLC | Cache | 34 min |
| Jun 3, 7:43 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 32 min |
| Jun 3, 8:11 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 34 min |
| Jun 3, 8:27 PM MDT | Special Weather Statement | SLC | Salt Lake | 48 min |
| Jun 3, 8:33 PM MDT | Special Weather Statement | SLC | Cache | 42 min |
| Jun 3, 8:38 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 36 min |
| Jun 3, 8:47 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 43 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.